Publikationen des Lehrstuhl II für Mathematik

Publications 2015
Journal of Comb. Math. and Comb. Comp. 94 (2015), 205--214.

S.M. Sheikholeslami, Lutz Volkmann
J. Comb. Optim. 30 (2015), 456-467.

S.M. Sheikholeslami, Lutz Volkmann
Discrete Math. Algorithms Appl. 7 (2015), no. 2, 12 pp..

S.M. Sheikholeslami, Lutz Volkmann
Adv. Stud. Contemp. Math. (Kyungshang) 25 (2015), 395-405.

S.M. Sheikholeslami, Lutz Volkmann
Electron J. Graph Theory Appl. 3 (2015), 85-93.

Discrete Appl. Math. 180 (2015), 150-157.

Bull. Malays. Math. Sci. Soc. 38 (2015), 1527-1536.

Discuss. Math. Graph Theory 35 (2015), 641-650.
 
Publications 2014
Edoardo Amaldi, Stefano Coniglio, Stefano Gualandi
Mathematical Programming, series A 143 (2014), no. 1--2, 87--110.



Mostafa Blidia, A. Bouchou, Lutz Volkmann
Ars Combin. 113 (2014), 33-46.


INFORMS Journal on Computing 26 (2014), no. 4, 893--909.

N. Dehgardi, Dirk Meierling, S.M. Sheikholeslami, Lutz Volkmann
J. Combin. Math. Combin. Comput. 89 (2014), 53-64.

N. Dehgardi, S.M. Sheikholeslami, Lutz Volkmann
Discrete Appl. Math. 174 (2014), 133-139.

M. Falahat, S.M. Sheikholeslami, Lutz Volkmann
FILOMAT 28 (2014), no. 3, 615-622.

Zhihong He, Lutz Volkmann, Yan Wang
Ars Combin. 113A (2014), 201-224.


Discrete Mathematics 328 (2014), no. C, 42--53.